A linear extrapolation method for a general phase relaxation problem
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 7 (1996) no. 3, pp. 169-179
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
This paper examines a linear extrapolation time-discretization of a \( 2D \) phase relaxation model with temperature dependent convection and reaction. The model consists of a diffusion-advection PDE for temperature and an ODE with double obstacle \( \pm 1 \) for phase variable. Under a stability constraint, this scheme is shown to converge with optimal orders \( \mathcal{O} (\tau | \log \tau |^{1/2}) \) for temperature and enthalpy, and \( \mathcal{O} (\tau^{1/2} | \log \tau |^{1/2}) \) for heat flux as time-step \( \tau \downarrow 0 \).
@article{RLIN_1996_9_7_3_a5,
author = {Jiang, Xun},
title = {A linear extrapolation method for a general phase relaxation problem},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {169--179},
year = {1996},
volume = {Ser. 9, 7},
number = {3},
zbl = {0872.35135},
mrnumber = {MR1454412},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1996_9_7_3_a5/}
}
TY - JOUR AU - Jiang, Xun TI - A linear extrapolation method for a general phase relaxation problem JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1996 SP - 169 EP - 179 VL - 7 IS - 3 UR - http://geodesic.mathdoc.fr/item/RLIN_1996_9_7_3_a5/ LA - en ID - RLIN_1996_9_7_3_a5 ER -
%0 Journal Article %A Jiang, Xun %T A linear extrapolation method for a general phase relaxation problem %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1996 %P 169-179 %V 7 %N 3 %U http://geodesic.mathdoc.fr/item/RLIN_1996_9_7_3_a5/ %G en %F RLIN_1996_9_7_3_a5
Jiang, Xun. A linear extrapolation method for a general phase relaxation problem. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 7 (1996) no. 3, pp. 169-179. http://geodesic.mathdoc.fr/item/RLIN_1996_9_7_3_a5/